MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS LNR IMP TIP 40; HIP INSTRUMENT - IMPACTOR

DEPUY IRELAND - 3015516266 EMSYS LNR IMP TIP 40; HIP INSTRUMENT - IMPACTOR
Catalog Number 481440050
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the emsys lnr imp tip 40 did not show cracked areas, however it was found to be broken around the threaded section.Fragments were returned for evaluation.Although no cracked condition was found, the reported complaint can be confirmed since the observed failure could have been caused by a crack initially.All fracture features observed are consistent with overload fracture.The fracture initiated and progressed due to overload, whereby a load was applied exceeding the ultimate strength of the material.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the emsys lnr imp tip 40 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that the impactor cracked during normal impaction.

Brand Name
EMSYS LNR IMP TIP 40
Common Device Name
HIP INSTRUMENT - IMPACTOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24249459
Report Number1818910-2026-02342
Device Sequence Number13166255
Product Code HWA
UDI-Device Identifier10603295510208
UDI-Public(01)10603295510208(10)AZ641958
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number481440050
Device Lot NumberAZ641958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown